# SDR QXEA0000429

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11226
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT EDGE OF MAIN CABIN DOOR WAS NOT WITHIN 1 MM OF FLUSHNESS AS PER FMM 52-10-01.  REPAIRED IAW HORIZON AIR EA 4-52-314 AND FOKKER SRM 51-50-0.
